# SDR DALA2021032301705

- Difficulty date: March 21, 2021
- Submitted: March 23, 2021
- Operation: Air carrier
- Aircraft: N335NW
- Make and model: Airbus A320-212
- Aircraft serial: 340
- Aircraft time: 79,970 hours, 35,913 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3235 CORROSION LOWER SILL RH SIDE LOCATED AT LEVEL FR68 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED LOWER SILL PER A320 SRM 51-72-11. (1761185)
